I suffer from chronic back pn post motor vehicle accident 17 months ago. I had a Sacro Illiac Joint Nerve Block and Cortosteroid injection 6 days ago. 2 days later I started feeling tingling in both my feet and increased pain in my SI joint. On the 3rd day I started feeling tingling in my lips and tongue which has not stopped. The center of my forehead to the tip of my nose feels numb, my lips and tongue are tingling, both my hands are tingling and both shins and the top of both feet. I have a severe headache which started today. I am taking Celebrex, Tramacet, Cyclobenzaprine and Nexium, the pharmacist assured me that none of the medications would cause these symptoms. The Dr who treated me has not returned my phone call yet and I am considering going to a GP. Any ideas about what might be happening?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.